# SDR SWAA2024111348078

- Difficulty date: October 13, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BS 947.5 STRINGER 25R AT AFT CARGO COMPARTMENT 2024-634378<[01] REPLACED WEB-INTERCOSTAL AND FASTENER LOCATED BS 927 TO BS 947.5 STRINGER 25R AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 147A7500 SHEET 28 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
